MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. FOLEY CATHETER
Catalog Number 0167SI22
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they have a defective foley catheter, one of the 3 holes on the insertion tip was raised, and the fluid did not flow out.The whole lot was pulled, so they have a total of 8 to be returned.(material# 0167si22, lot# ngkr1988).
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was unconfirmed as the product meets specifications.5th catheter: visual inspection noted no external defects or other obvious observations.Inflated balloon with 10 ml of solution using the in-house luer lock syringe and the catheter rested with no leaks noted.Deflated balloon passively with no leaks or cuffing noted.Flushed drainage lumen with d.I.Water successfully with no blockage or defects found.6th catheter: visual inspection noted no external defects or other obvious observations.Inflated balloon with 10 ml of solution using the in-house luer lock syringe and the catheter rested with no leaks noted.Deflated balloon passively with no leaks or cuffing noted.Flushed drainage lumen with d.I.Water successfully with no blockage or defects found.7th catheter: visual inspection noted no external defects or other obvious observations.Inflated balloon with 10 ml of solution using the in-house luer lock syringe and the catheter rested with no leaks noted.Deflated balloon passively with no leaks or cuffing noted.Flushed drainage lumen with d.I.Water successfully with no blockage or defects found.8th catheter: visual inspection noted no external defects or other obvious observations.Inflated balloon with 10 ml of solution using the in-house luer lock syringe and the catheter rested with no leaks noted.Deflated balloon passively with no leaks or cuffing noted.Flushed drainage lumen with d.I.Water successfully with no blockage or defects found.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Corrections made to tab(s) d, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® I.C. FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23821935
Report Number1018233-2025-11230
Device Sequence Number21348883
Product Code MJC
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0167SI22
Device Lot NumberNGKR1988
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown